Taking Evamist With Other Drugs

Evamist Interactions Explained

The following sections explain in detail the potentially negative interactions that can occur when Evamist is combined with any of the drugs listed above.
 
Barbiturate Medications
Barbiturates may cause your body to metabolize the hormones in Evamist too rapidly, leading to low levels of Evamist in the body. This can make Evamist less effective, but it is not a serious drug interaction.
 
Cyclosporine (Gengraf, Neoral, Sandimmune)
Evamist may increase the level of cyclosporine in your blood, increasing the chance of side effects of cyclosporine. Talk with your healthcare provider before taking these medications together. You may need a lower cyclosporine dose, or you may need to switch to one of the many Evamist alternatives.
 
Protease Inhibitors
Protease inhibitors may decrease the ability of your liver to metabolize Evamist, leading to high levels of Evamist in the body. This may increase the risk of Evamist side effects. Check with your healthcare provider before combining Evamist with a protease inhibitor.
 
Rifamycin Antibiotics
Rifamycin antibiotics may cause your body to metabolize the hormones in Evamist too quickly, leading to low levels of Evamist in the body. Although this can make Evamist less effective, it is not a dangerous drug interaction.
 
Some Seizure Medications
Some seizure medications may cause your body to metabolize the hormones in Evamist too quickly, leading to low levels of Evamist in the body. Although this can make Evamist less effective, it is not a dangerous drug interaction.
 
St. John's Wort
St. John's wort (a commonly used herbal supplement) may cause your body to metabolize the hormones in Evamist too quickly, leading to low levels of Evamist in the body. Although this can make Evamist less effective, it is not a dangerous drug interaction.
5 Questions to Ask Your Doctor About ED

Evamist HRT Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.